# SDR EIAA98036

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, RT BS 340-380 S6 LAP SPLICE TOP ROW FASTENER, FOUND THREE HOLES CRACKED ON UPPER SKIN.  REPAIRED IAW EV - EO 53-747-1032-90 REV B AND BOEING DWG 65B28215 SHEET 1.  (M)
